Temporarily out of stock.
We are working hard to be back in stock as soon as possible.
Select delivery location
Have one to sell?

Motrin Infants' Ibuprofen Oral Suspension Concentrated Drops Dye Free Berry Flavour 30 mL

4.8 out of 5 stars 223 ratings

Temporarily out of stock.
We are working hard to be back in stock as soon as possible.

About this item

  • Fights fever and pain in children
  • Contains 40 mg ibuprofen per 1 mL
  • Reduces fever for up to 8 hours
  • Fights pain from teething, cold and cough, immunization, and scrapes and sprains
  • Non-staining Dye-Free Berry flavour

Product details

  • Parcel Dimensions ‏ : ‎ 11.7 x 5.9 x 3.2 cm; 180 Grams
  • Date First Available ‏ : ‎ Sept. 19 2014
  • Manufacturer ‏ : ‎ Johnson & Johnson Inc.
  • Place of Business ‏ : ‎ MARKHAM, ON, L3R 5L2 CA
  • ASIN ‏ : ‎ B003M5RMJM
  • Manufacturer reference ‏ : ‎ 330898
  • Customer Reviews:
    4.8 out of 5 stars 223 ratings

Product description

Infants MOTRIN Suspension Drops delivers up to eight hours of precious fever relief for infants (and parents too). For babies four months to two years (or up to 23 pounds), the liquid formula contains 40 milligrams of ibuprofen per 1 millilitre dose. It fights fever for up to eight hours while relieving pain associated with teething, cold and cough, immunization, and scrapes and sprains. The dye-free liquid has a berry flavour and is non-staining. This bottle contains 30 millilitres of Infants MOTRIN Suspension Drops and includes an oral syringe for easy dosing.

Important information

Safety Information

Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if your child: has had stomach ulcers or bleeding problems, takes a blood thinner or steroid drug, takes with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-infammatory drugs. Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if your child has severe itching, hives, swelling of eyes and mouth, skin blisters/rash, difficulty breathing, shock. Do not use if your child is: taking ibuprofen or ASA, allergic to ibuprofen, ASA, salicylates, NSAIDs, or any of the inactive ingredients in this product, right before or after heart surgery. Ask a doctor or pharmacist before use if you have a child that has: ulcers or stomach bleeding, high blood pressure, asthma, heart disease, diabetes, liver or kidney disease is under a doctor’s care for any other serious condition, takes any other medication especially daily low-dose ASA (81 to 325 mg), anticoagulants or corticosteroids, is dehydrated (significant fluid loss) due to continued vomiting, diarrhea or lack of fluid intake. When using this product: take with food or milk if upset stomach occurs, the risk of heart attack or stroke may increase if your child uses more than directed or for longer than directed. Stop use and ask a doctor if: your child has signs of stomach bleeding (see Stomach bleeding warning above), pain gets worse or lasts for more than 5 days, fever gets worse or lasts for more than 3 days , any new symptoms occur. Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away. Other information: Read peel back label for important information before use. Do not use if carton is open or if carton tape or bottle wrap is broken or missing. Child resistant package. Store at 15 to 30°C.

Ingredients

Medicinal Ingredient: Ibuprofen, 40mg/1mL. Non-Medicinal Ingredients: citric acid, corn starch, flavour, glycerin, polysorbate 80, purified water, sodium benzoate, sorbitol, sucrose, xanthan gum.

Directions

Do not give more than directed. Shake well before using. Find the right dose on chart below. If possible, use weight to dose; otherwise use age. measure with the dosing device provided. Do not use with any other device. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day.

Legal Disclaimer

Does not ship to Quebec.

Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.

Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.

Customer questions & answers

See questions and answers

Customer reviews

4.8 out of 5 stars
4.8 out of 5
223 global ratings

Top reviews from Canada

Reviewed in Canada on November 10, 2021
Verified Purchase
2 people found this helpful
Report abuse
Reviewed in Canada on April 11, 2022
Verified Purchase
Reviewed in Canada on March 7, 2022
Verified Purchase
One person found this helpful
Report abuse
Reviewed in Canada on January 5, 2021
Verified Purchase
Customer image
2.0 out of 5 stars Baby Motrin
By Kindle Customer on January 4, 2021
It got here but it was initially $10 we were charged 17. It is torn squashed and I haven't taken it out of the box because it seems it may be broken.
Images in this review
Customer image
Customer image
Reviewed in Canada on February 11, 2022
Verified Purchase
Reviewed in Canada on September 25, 2022
Verified Purchase
Reviewed in Canada on January 30, 2022
Verified Purchase
Reviewed in Canada on February 7, 2022
Verified Purchase